# SDR AALA201606179008

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 104,438 hours, 35,983 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: S10225
- Condition: Defective
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR GIRT BAR ENGAGEMENT LIGHT INOPERATIVE.  REPLACED PROXIMITY SENSOR AND ACTUATOR, TARGET, AT THE R4 DOOR.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 25-66-11.
